Follow
Sotiris Ntouyas
Sotiris Ntouyas
Professor of Mathematical Analysis, University of Ioannina
Verified email at uoi.gr
Title
Cited by
Cited by
Year
Impulsive differential equations and inclusions
M Benchohra
Hindawi Publishing Corporation, 2006
13682006
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
7222008
Boundary value problems for differential equations with fractional order and nonlocal conditions
M Benchohra, S Hamani, SK Ntouyas
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2391-2396, 2009
694*2009
Hadamard-type fractional differential equations, inclusions and inequalities
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon
Springer International Publishing, 2017
4182017
Quantum calculus on finite intervals and applications to impulsive difference equations
J Tariboon, SK Ntouyas
Advances in Difference Equations 2013, 1-19, 2013
3402013
Global existence for semilinear evolution equations with nonlocal conditions
SK Ntouyas, PC Tsamatos
Journal of Mathematical Analysis and Applications 210 (2), 679-687, 1997
2581997
Quantum integral inequalities on finite intervals
J Tariboon, SK Ntouyas
Journal of Inequalities and Applications 2014, 1-13, 2014
2412014
Solvability of an m-point boundary value problem for second order ordinary differential equations
CP Gupta, SK Ntouyas, PC Tsamatos
Journal of Mathematical Analysis and Applications 189 (2), 575-584, 1995
1951995
Quantum integral inequalities for convex functions
W Sudsutad, SK Ntouyas, J Tariboon
J. Math. Inequal 9 (3), 781-793, 2015
1792015
Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations
B Ahmad, SK Ntouyas, IK Purnaras
Advances in Difference Equations 2012, 1-15, 2012
1782012
New existence results for nonlinear fractional differential equations with three-point integral boundary conditions
B Ahmad, SK Ntouyas, A Alsaedi
Advances in Difference Equations 2011, 1-11, 2011
1782011
A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations
B Ahmad, S Ntouyas
Fractional Calculus and Applied Analysis 17 (2), 348-360, 2014
1652014
Boundary Value Problems for q‐Difference Inclusions
B Ahmad, SK Ntouyas
Abstract and Applied Analysis 2011 (1), 292860, 2011
1502011
On a coupled system of fractional differential equations with coupled nonlocal and integral boundary conditions
B Ahmad, SK Ntouyas, A Alsaedi
Chaos, Solitons & Fractals 83, 234-241, 2016
1442016
New concepts of fractional quantum calculus and applications to impulsive fractional q-difference equations
J Tariboon, SK Ntouyas, P Agarwal
Advances in Difference Equations 2015, 1-19, 2015
1372015
Existence results for a coupled system of Caputo type sequential fractional differential equations with nonlocal integral boundary conditions
B Ahmad, SK Ntouyas
Applied mathematics and computation 266, 615-622, 2015
1362015
On an m-point boundary-value problem for second-order ordinary differential equations
CP Gupta, SK Ntouyas, PC Tsamatos
Nonlinear Analysis: Theory, Methods & Applications 23 (11), 1427-1436, 1994
1281994
Existence results for fractional functional differential inclusions with infinite delay and applications to control theory
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Fractional Calculus and Applied Analysis 11 (1), 35-56, 2008
1162008
Nonlocal initial and boundary value problems: a survey
SK Ntouyas
Handbook of differential equations: ordinary differential equations 2, 461-557, 2006
1142006
Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space
P Balasubramaniam, SK Ntouyas
Journal of Mathematical Analysis and Applications 324 (1), 161-176, 2006
1122006
The system can't perform the operation now. Try again later.
Articles 1–20